# SDR SWAA2023053144673

- Difficulty date: May 2, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE AT BS 290-294 RBL 55 WL 208.<[01] REMOVED CRACKED ANGLE AT BS 290-294 RBL 55 WL 208. PER SRM 51-40-02.;[02] VERIFIED APPLICABILITY OF SRM 53-10-15-2R-5 FOR ANGLE REPLACEMENT; REMOVAL OF DAMAGED AREA OF STUB FRAME; NDI INSPECTIONS AND VISUAL INSPECTION ARE DOCUMENTED ON NRC TTG8Q00KZHHK; NEW REPAIR ANGLE FABRICATED; LOCATED; DRILLED; APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 53-10-15-2R-5 PAR.(H-N).;[03] OK TO INSTALL.;[04] MATERIAL USED FOR REPAIR ANGLE BAC1514-2833 7075 T6511 LOT# 1485585-1;[05] VERIFIED CORRECTION ACTION ITEMS 2;3;4 AND OK TO INSTALL GIVEN.;[06] CORRECTION ON CORRECTIVE ACTION #2 SHOULD BE SRM 53-10-15-2R-7 PAR. (H-N).;[07] COMPLETED INSTALLATION OF NEW REPAIR ANGLE AT BS 290-294 RBL 55 WL 208 IAW SRM 53-10-15-2R-7 PAR. (O-S).;[08] VEIFIED CORRECTION ACTION ITEM 7.;[09] VERIFIED ALL CORRECTION ACTION 1-7 AND MEASUREMENT TABLE CARD COMPLETE.
